A new subclass of the meromorphic harmonic gamma-starlike functions


BOSTANCI H., Ozturk M.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.3, pp.683-688, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.03.149
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.683-688

Abstract

Recently Bostanci and Ozturk defined a new operator M-n for meromorphic harmonic functions. They introduced new classes of meromorphic harmonic starlike functions in (U) over tilde = {z : vertical bar z vertical bar > 1} using operator M-n. In this work, we have generalized these classes to meromorphic harmonic gamma-starlike functions. Also, we have examined some properties of these classes. Crown Copyright (C) 2011 Published by Elsevier Inc. All rights reserved.